MathSciNet Relay Station
MathSciNet bibliographic data
MR1929190 (2003g:17044) 17D05 (20G30)
Krutelevich, Sergei On a canonical form of a $3\times 3$ Hermitian matrix over the ring of integral split octonions. J. Algebra 253 (2002), no. 2, 276–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement